# SDR N6WA20131119004

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 11,881 hours, 7,826 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER WARNING ON GROUND.  REPAIRED SPLICE ON SP528 OF PX101 IAW CRJ700 ESPM 20-33-00, OPERATIONS CHECKED GOOD AT THIS TIME, NO DEFECTS NOTED.
